3 doctors weighed in:
Is it possible to overdose on ex-lax?
3 doctors weighed in

Dr. Heidi Fowler
Psychiatry
1 doctor agrees
In brief: Ex-lax overdose
Some of the most common potential side effects with Dulcolax are diarrhea, abdominal cramps/pain, indigestion, ^ gas, weakness, feeling dizzy, ^ thirst and nausea.
The sxs could increase considerably if you take an over-dose.

In brief: Ex-lax overdose
Some of the most common potential side effects with Dulcolax are diarrhea, abdominal cramps/pain, indigestion, ^ gas, weakness, feeling dizzy, ^ thirst and nausea.
The sxs could increase considerably if you take an over-dose.
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Dr. Devin Namaky
Obstetrics & Gynecology
1 doctor agrees
In brief: Yes.
It is possible to overdose on any medication.
If you overdose on this particular one, you will definitely feel it.

In brief: Yes.
It is possible to overdose on any medication.
If you overdose on this particular one, you will definitely feel it.
Dr. Devin Namaky
Dr. Devin Namaky
Thank
Read more answers from doctors